# SDR SWIA972275

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,308 hours, 42,313 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EEC FAILED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  CLEANED ALL CANNON PLUGS AND GROUND RAN LEFT ENGINE.  OPS CHECK GOOD.
